# SDR WVER2016091000008

- Difficulty date: September 10, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,613 hours, 23,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120219
- Part serial: M423
- Condition: Corroded
- Location: Rt Wing
- Part time: 27,613 hours, 23,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-2 HAS MINOR PITTING CORROSION.
